RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Galkin, Oleg Evgenjevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:392
Abstract pages:1541
Full texts:560
References:158
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19784
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/342462

Publications in Math-Net.Ru
2020
1. O. E. Galkin, S. Yu. Galkina, “Global extrema of the Delange function, bounds for digital sums and concave functions”, Mat. Sb., 211:3 (2020),  32–70  mathnet; Sb. Math., 211:3 (2020), 336–372  isi  scopus
2019
2. O. E. Galkin, S. Yu. Galkina, “On the invertibility of solutions of first order linear homogeneous differential equations in Banach algebras”, Zhurnal SVMO, 21:4 (2019),  430–442  mathnet
3. O. E. Galkin, S. Yu. Galkina, “Application of extreme sub- and epiarguments, convex and concave envelopes to search for global extrema”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019),  483–500  mathnet
2017
4. O. E. Galkin, S. Yu. Galkina, “Global extrema of the Gray Takagi function of Kobayashi and binary digital sums”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017),  17–25  mathnet  elib
2015
5. O. E. Galkin, S. Yu. Galkina, “On properties of functions in exponential Takagi class”, Ufimsk. Mat. Zh., 7:3 (2015),  29–38  mathnet  elib; Ufa Math. J., 7:3 (2015), 28–37  isi  scopus
6. O. E. Galkin, S. Yu. Galkina, “On rational approximations of functions and eigenvalue selection in Werner algorithm”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:3 (2015),  297–305  mathnet  elib
2009
7. O. E. Galkin, “Sequences of Composition Operators in Spaces of Functions of Bounded $\Phi$-Variation”, Mat. Zametki, 85:3 (2009),  330–341  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 328–339  isi  scopus
1996
8. O. E. Galkin, “Infinite-dimensional superanalogs of the Mehler formula”, Mat. Zametki, 59:6 (1996),  927–931  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 671–675  isi

Presentations in Math-Net.Ru
1. Решение эвклидова аналога уравнения Шрёдингера относительно мер на бесконечномерном пространстве для ангармонического осциллятора
O. E. Galkin
Infinite dimensional analysis and mathematical physics
October 17, 2016 18:30
2. О глобальных экстремумах одного класса недифференцируемых функций
O. E. Galkin
Infinite dimensional analysis and mathematical physics
September 19, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020